# SDR A6WA200360022

- Difficulty date: April 25, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bac 146200A
- Aircraft serial: E2080
- Engine: Lyc ALF502*
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENTS OUT OF LIMITS ON THE RT ELEVATOR AND TABS.  REPAIR REQUESTED FOR BAE SYSTEM REF AVMAX FAX 1584.
